About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 746086, 7 pages
http://dx.doi.org/10.1155/2013/746086
Research Article

Blowup for Nonlocal Nonlinear Diffusion Equations with Dirichlet Condition and a Source

1School of Mathematical Sciences, Capital Normal University, Beijing 100048, China
2School of Mathematical Sciences, Beijing Institute of Technology, Beijing 100081, China

Received 4 June 2013; Accepted 25 September 2013

Academic Editor: Julio Rossi

Copyright © 2013 Guosheng Zhang and Yifu Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guosheng Zhang and Yifu Wang, “Blowup for Nonlocal Nonlinear Diffusion Equations with Dirichlet Condition and a Source,” Abstract and Applied Analysis, vol. 2013, Article ID 746086, 7 pages, 2013. doi:10.1155/2013/746086